# SDR SWAA2024102852772

- Difficulty date: October 24, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 28,966 hours, 14,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Missing
- Location: Light Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FA PANEL EMERGENCY LIGHTS SWITCH GUARD MISSING.<[01] REMOVED AND REPLACED AFT FLIGHT ATTENDANT PANEL PER AMM 25-25-11
